# SDR ASOA2013092309072

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 27,885 hours, 25,397 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CRACKED AT WS 149.   REPAIRED IAW GREO 601R-57-21-138, REV A AND NDTM 51-20-08.  REPAIR CLASSIFED AS MAJOR IAW GMM 5-3.
